# SDR DALA2016071505398

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER PAN STA Y=427 BEAM 1 AT FWD CARGO COMPARTMENT DOOR, SM, C1, CARD 33, ZONE 810.  INNER PAN WAS REPAIRED IAW SRM 52-30-02, REPAIR 1, FIG 1, FIG 201, LONG CRACK 1.312".  RII COMPLETED.
